You are here: MIMS > EPrints
MIMS EPrints

Subject: 53 Differential geometry


Number of items: 55.

2013.34: CTJ Dodson and WW Sampson (2013) Dimensionality reduction for classification of stochastic fibre radiographs. In: F Nielsen and F Barbaresco, (eds). Geometric Science of Information GSI2013. Lecture Notes in Computer Science, 8085 (8085). Springer, Heidelberg, pp. 158-165. ISBN ISBN 978-3-642-40020-9

2012.87: Martin Lotz (2012) On the volume of tubular neighborhoods of real algebraic varieties.

2012.79: Rüdiger Borsdorf (2012) An Algorithm For Finding the Optimal Embedding of a Symmetric Matrix into the Set of Diagonal Matrices.

2011.87: Mark R. Muldoon, David S. Broomhead and Jeremy P. Huke (1994) Delay reconstruction for multiprobe signals. In: IEE Colloquium on Exploiting Chaos in Signal Processing. IEE, London, 3/1-3/6.

2011.68: CTJ Dodson (2011) Some illustrations of information geometry in biology and physics. In: Handbook of Research on Computational Science and Engineering: Theory and Practice. IGI-Global, Hershey, USA, pp. 1-27. ISBN 9781613501160

2011.60: CTJ Dodson (2012) Some recent work in Frechet geometry. Balkan Journal of Geometry and Its Applications, 17 (2). pp. 6-21. ISSN 1843-2875

2010.95: James Montaldi and Miguel Rodriguez-Olmos (2011) On the stability of Hamiltonian relative equilibria with non-trivial isotropy. Nonlinearity, 24 (2011). pp. 2777-2783. ISSN 1749-9097

2010.31: Qusay Al-Zamil and James Montaldi (2012) Witten-Hodge theory for manifolds with boundary and equivariant cohomology. Differential Geometry and its Applications, 30 (2). pp. 179-194. ISSN 0926-2245

2010.17: James Montaldi (2010) Momentum maps and ... In: UK-Japan Winter School on Integrable Systems and Symmetry, 07-10 Jan 2010, Manchester, UK.

2008.92: M Aghasi, AR Bahari, CTJ Dodson, GN Galanis and A Suri (2008) Second order structures for sprays and connections on Fréchet manifolds.

2008.90: James Montaldi and Juan-Pablo Ortega (2008) Notes on lifting group actions.

2008.71: Romina Gaburro and William R.B. Lionheart (2008) Recovering Riemannian metrics in monotone families from boundary data.

2008.59: Khadiga Arwini and CTJ Dodson (2008) Information Geometry: Near Randomness and Near Independence. Lecture Notes in Mathematics, 1953. Springer-Verlag, Berlin, Heidelberg, Germany. ISBN 978-3-540-69391-8

2008.44: William R. Breckon (1992) The problem of Anisotropy in Electrical Impedance Tomography. roceedings of 14th International Conference of the IEEE Engineering in Medicine and Biology Society, Paris, (1992)., 5. pp. 1734-1735.

2008.29: William R. Breckon (1992) The problem of Anisotropy in Electrical Impedance Tomography. Proceedings of 14th International Conference of the IEEE Engineering in Medicine and Biology Society, Paris (1992) Vol 5. pp. 1734-1735.

2008.28: William R.B. Lionheart (1998) Boundary Shape and Electrical Impedance Tomography. Inverse Problems, 14 (1). pp. 139-147. ISSN 0266-5611

2007.196: Hovhannes M. Khudaverdian and Theodore Voronov (2004) On odd Laplace Operators II. In: V. M. Buchstaber and I. M. Krichever, (eds). Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212. American Mathematical Society, pp. 179-205. ISBN 0821836137

2007.183: T.A. Nevins and J.T. Stafford (2006) Sklyanin algebras and Hilbert schemes of points. Advances in Mathematics, 210 (2). pp. 405-478. ISSN 0001-8708

2007.58: D. S. Broomhead and M.J. Kirby (2001) The Whitney Reduction Network: A Method for Computing Autoassociative Graphs. Neural Computation, 13. pp. 2595-2616. ISSN 0899-7667

2006.414: Victor Buchstaber and Dmitry Leykin (2006) The problem of differentiation of an Abelian function over its parameters.

2006.411: William R.B. Lionheart (2004) Geometric methods for anisotopic inverse boundary value problems. In: Kenrick Bingham, Yaroslav V Kurylev and Erkki Somersalo, (eds). New Analytic and Geometric Methods in Inverse Problems Lectures given at the EMS Summer School and Conference held in Edinburgh, Scotland 2000. Springer, Berlin, pp. 337-351. ISBN 3540406824

2006.388: Mark S Joshi and William RB Lionheart (2005) An inverse boundary value problem for harmonic differential forms. Asymptotic Analysis, 41 (2). pp. 93-106. ISSN 0921-7134

2006.386: Marta Mazzocco (2001) Picard and Chazy Solutions to the Painlevé VI Equation. Mathematische Annalen, 321 (1). pp. 157-195. ISSN 0025-5831

2006.369: J. P. Huke and D. S. Broomhead (2006) Embedding Theorems for Non-uniformly Sampled Dynamical Systems.

2006.333: Gàbor Megyesi and Frank Sottile (2005) The envelope of lines meeting a fixed line and tangent to two spheres. Discrete and Computational Geometry, 33 (4). pp. 617-644. ISSN 1432-0444

2006.332: Gàbor Megyesi, Frank Sottile and Thorsten Theobald (2003) Common tranversals and tangents to two lines and two quadrics in P. Discrete and Computational Geometry, 30 (4). pp. 543-571. ISSN 1432-0444

2006.331: Gàbor Megyesi (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

2006.330: Gabor Megyesi (2001) Lines tagent to four unit spheres with coplanar centres. Discrete and Computational Geometry, 26 (4). pp. 493-497. ISSN 1432-0444

2006.320: Marta Mazzocco (2001) Picard and Chazy solutions to the Painlevé VI equation. Mathematische Annalen, 321 (1). pp. 131-169. ISSN 1432-1807

2006.319: Marta Mazzocco (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

2006.299: Richard Sharp (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

2006.287: H. W. Braden, A. Gorsky, A. Odesskii and V. Rubtsov (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

2006.286: A. V. Odesskii (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

2006.284: Hovhannes M. Khudaverdian (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

2006.282: Hovhannes M. Khudaverdian and Theodore Voronov (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

2006.243: A. Borsic, W.R.B. Lionheart and C.N. McLeod (2002) Generation of anisotropic-smoothness regularization filters for EIT. IEEE Transactions on Medical Imaging, 21 (6). pp. 579-587. ISSN 0278-0062

2006.242: Y. Ziyalder, Serkan Onart and W. R. B. Lionheart (2003) Uniqueness and reconstruction in magnetic resonance - electrical impedance tomography (MR - EIT). Physiological Measurement, 24 (2). pp. 591-604. ISSN 0967-3334

2006.240: N. Polydorides, W.R.B. Lionheart and H. McCann (2002) Krylov subspace iterative techniques: on the detection of brain activity with electrical impedance tomography. IEEE Transactions on Medical Imaging, 21 (6). pp. 596-603. ISSN 0278-0062

2006.136: CTJ Dodson and GA Galanis (2006) Acceleration bundles on Banach and Fréchet manifolds. In: JGP Editorial Board Scientific Meeting In Commemoration of Andre Lichnerowicz, 27- 29 June 2006, International School for Advanced Studies, Trieste, Italy.

2006.82: CTJ Dodson (2006) A short review on Landsberg spaces. In: Workshop on Finsler and semi-Riemannian geometry, 24-26 May 2006, San Luis Potosi, Mexico.

2006.26: J. P. Huke (2006) Embedding Nonlinear Dynamical Systems: A Guide to Takens' Theorem.

2006.22: D. S. Broomhead and M. J. Kirby (2005) Dimensionality Reduction Using Secant-Based Projection Methods: The Induced Dynamics in Projected Systems. Nonlinear Dynamics, 41 (1-3). pp. 47-67. ISSN 1573-269X

2006.18: D. S. Broomhead, R. Jones and Gregory P. King (1987) Topological dimension and local coordinates from time series data. Journal of Physics A, 20 (9). L563-L569. ISSN 0305-4470

2006.17: J. Stark, D. S. Broomhead, M. E. Davies and J. Huke (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467

2006.8: M. Aghasi, C.T.J. Dodson, G.N. Galanis and A. Suri (2008) Conjugate connections and differential equations on infinite dimensional manifolds. In: VIII International Colloquium on Differential Geometry, 7-11 July 2008, Santiago de Compostela, Spain.

2006.5: David Szotten, William RB Lionheart and Rachel A Tomlinson (2006) Tomographic reconstruction of stress from photoelastic measurements using elastic regularization.

2005.49: CTJ Dodson (2005) Topics in Information Geometry. In: Workshop on Recent Results in Information Geometry, 13-19 Dec 2005, Santiago de Compostela, Spain.

2005.46: M Aghasi, CTJ Dodson, GN Galanis and A Suri (2007) Infinite dimensional second order differential equations via $T^2M$. Nonlinear Analysis, 67. pp. 2829-2838. ISSN 0362-546X

2005.42: Khadiga Arwini and CTJ Dodson (2007) Neighbourhoods of independence and associated geometry in manifolds of bivariate Gaussians and Freund distributions. Central European Journal of Mathematics, 51. pp. 50-83. ISSN 1644-3616

2005.41: Khadiga Arwini, L Del Riego and CTJ Dodson (2007) Universal connection and curvature for statistical manifold geometry. Houston Journal of Mathematics, 33 (1). pp. 145-162. ISSN 0362-1588

2005.40: CTJ Dodson and GN Galanis (2005) Bundles of acceleration on Banach manifolds. Nonlinear Analysis, 63 (5-7). pp. 465-471. ISSN 0362-546X

2005.39: James Montaldi and Tadashi Tokieda (2003) Openness of momentum maps and persistence of extremal relative equilibria. Topology, 42. pp. 833-844. ISSN 0040-9383

2005.36: CTJ Dodson, GN Galanis and E Vassiliou (2005) A generalized second order frame bundle for Fréchet manifolds. J. Geometry Physics, 55 (3). pp. 291-305. ISSN 0393-0440

2005.7: J Montaldi (2007) A note on the geometry of linear Hamiltonian systems of signature 0 in R4. Differential Geometry and its Applications, 25. pp. 344-350. ISSN 1749-9097

2005.6: J Montaldi, J-P Ortega and TS Ratiu (2004) The relation between local and global dual pairs. Math Research Letters, 11. pp. 355-363. ISSN 1073-2780

This list was generated on Fri Dec 19 12:34:19 GMT 2014.